Skip to main content
Article
A smooth approximation based on exponential spline solutions for nonlinear fourth order two point boundary value problems
Applied Mathematics and Computation 217 (2011) 8447–8457 (2011)
  • waheed k zahra, Dr
Abstract
Methods of order two, four and six based on Exponential spline functions consisting of a polynomial part of degree three and an exponential part is developed to find approximation of linear and nonlinear fourth order two point boundary value problems. It is shown that the free parameter k of the exponential part can be used to raise the order of accuracy of the new scheme. Convergence analysis of these methods is shown along with numerical examples each for linear and nonlinear are included to illustrate the practical usefulness of our methods.
Publication Date
2011
Citation Information
waheed k zahra. "A smooth approximation based on exponential spline solutions for nonlinear fourth order two point boundary value problems" Applied Mathematics and Computation 217 (2011) 8447–8457 (2011)
Available at: http://works.bepress.com/waheed_k_zahra/7/